{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,4,27]],"date-time":"2025-04-27T13:40:10Z","timestamp":1745761210687,"version":"3.40.4"},"reference-count":8,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"accepted":{"date-parts":[[2018,8,22]]},"abstract":"<jats:p>Vincristine is a widely used chemotherapeutic agent in paediatric oncology. A 7-year-old boy was diagnosed with non-metastatic Ewing\u2019s sarcoma of the pelvis. He was started on chemotherapy with vincristine\u2013cyclophosphamide\u2013adriamycin alternate with ifosfamide\u2013etoposide. He developed recurrent vomiting after three cycles of chemotherapy. Evaluation showed oesophageal stricture involving the middle and lower third part. Biopsy was non-conclusive. His symptoms improved with dilatation. A chemotherapy-induced neuropathic dysmotility was suspected, and his chemotherapy was continued with serial dilatation. Vincristine, being neurotoxic, was suspected to be the reason of this morbidity. His need of dilatation decreased, and symptoms improved remarkably after completion of chemotherapy.<\/jats:p><jats:p>Vincristine-induced oesophageal dysmotility is a rare side effect. There is no consensus on management. Omission of this effective agent in such situation is debatable.<\/jats:p>","DOI":"10.1136\/bcr-2018-225383","type":"journal-article","created":{"date-parts":[[2018,9,1]],"date-time":"2018-09-01T12:35:15Z","timestamp":1535805315000},"page":"bcr-2018-225383","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":1,"title":["Oesophageal narrowing during combination chemotherapy in Ewing\u2019s sarcoma: Is vincristine a culprit?"],"prefix":"10.1136","volume":"2018","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-9438-9218","authenticated-orcid":false,"given":"Kunal","family":"Das","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Santosh","family":"Singh","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"BrahmaPrakash","family":"Kalra","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Nitika","family":"Agrawal","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"239","published-online":{"date-parts":[[2018,9,1]]},"reference":[{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jpainsymman.2006.08.006"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.2","doi-asserted-by":"crossref","first-page":"e99","DOI":"10.14309\/crj.2017.99","article-title":"Esophageal stricture resulting from systemic chemotherapy for solid malignancy","volume":"4","author":"Sedhom","year":"2017","journal-title":"ACG Case Rep J"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.3","doi-asserted-by":"crossref","first-page":"551","DOI":"10.1002\/pbc.21828","article-title":"Chemotherapy induced esophageal stricture","volume":"52","author":"Kassam","year":"2009","journal-title":"Pediatr Blood Cancer"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.4","doi-asserted-by":"crossref","first-page":"1364","DOI":"10.1097\/00007611-197811000-00014","article-title":"Vincristine-induced dysphagia","volume":"71","author":"Chisholm","year":"1978","journal-title":"South Med J"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.5","doi-asserted-by":"crossref","first-page":"1157","DOI":"10.1038\/bjc.1993.497","article-title":"A randomised trial of three or six courses of etoposide cyclophosphamide methotrexate and vincristine or six courses of etoposide and ifosfamide in small cell lung cancer (SCLC). II: Quality of life","volume":"68","author":"Bleehen","year":"1993","journal-title":"Br J Cancer"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.6","doi-asserted-by":"publisher","DOI":"10.1093\/jjco\/hyd132"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.7","doi-asserted-by":"publisher","DOI":"10.1007\/BF02158000"},{"key":"2025042706080452000_2018.sep01_1.bcr-2018-225383.8","doi-asserted-by":"publisher","DOI":"10.1016\/0002-9343(88)90306-3"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2018-225383","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,27]],"date-time":"2025-04-27T13:08:11Z","timestamp":1745759291000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2018-225383"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,9,1]]},"references-count":8,"alternative-id":["10.1136\/bcr-2018-225383"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2018-225383","relation":{},"ISSN":["1757-790X"],"issn-type":[{"type":"electronic","value":"1757-790X"}],"subject":[],"published":{"date-parts":[[2018,9,1]]}}}